# SDR DALA2025083106423

- Difficulty date: August 25, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 96,392 hours, 18,012 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Faulted
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV- TO LHR DUE TO INTERMITTENT VIBRATIONS FELT BY CREW.   REPLACED ELEVATOR FEEL COMPUTER DUE TO ONE CHANNEL INOP.(7600378)
